MAUDE Adverse Event Report: WRIGHTS LANE: SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 7 HOLES 98MM; PLATE, FIXATION, BONE

WRIGHTS LANE: SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 7 HOLES 98MM; PLATE, FIXATION, BONE
Model Number 223.571
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is unknown.It is unknown when the event occurred.This report is for a plate - unknown lot.Additional procode hwc and ktt.Implant date: unknown.Complainant part has not been returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a hardware removal and revision for an open reduction internal fixation (orif) of a right mid-shaft humerus was performed on (b)(6) 2017 due to a broken plate and non-union.Original procedure was performed on an unknown date in (b)(6) 2017.Subsequently it was identified that the plate had broken.The plate and all screws were removed - all screws were intact.The plate broke in the center hole (7-hole plate).The non-union was treated with vivigen.No infection was present.The surgeon stated that the patient may have been non-compliant with post-operative weight bearing instructions.The procedure was completed successfully with the patient in stable condition.Concomitant device(s) reported: 3.5 mm cortex screws (part #: unknown, lot #: unknown, qty: 2) , 3.5 mm locking screws (part #: unknown, lot #: unknown, qty: 4).This complaint involves one (1) device.This is 1 of 1 for (b)(4).This report is for a plate.
 
Additional Manufacturer Narrative
(b)(6).Therapy date: (b)(6) 2017; exact date is unknown.Implanted on an unknown date in (b)(6) 2017.Complainant device is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP PLATE 7 HOLES 98MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE: SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7173156
Report Number2939274-2018-50114
Device Sequence Number10996145
Product Code HRS
UDI-Device Identifier10886982157935
UDI-Public(01)10886982157935(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number223.571
Device Catalogue Number223.571
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2017
Supplement Date Received by Manufacturer02/06/2018
Initial Report FDA Received Date01/08/2018
Supplement Report FDA Received Date02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;